# SDR AALA202003219003

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 22,093 hours, 9,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT SPEED 80-90 KTS FOR AFT CARGO DOOR OPEN LIGHT. ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW MCM CARD 05-96-17. NO FINDINGS. ACCOMPLISHED FIM 52-30-00-810. NO DAMAGE TO THE AFT CARGO DOOR AND DOOR SWITCH FOUND. ACCOMPLISHED BITE TEST PSEU. NO FAULTS FOUND.
